Top
10
Doctor insights on: Coming Off Avalide

Share
1

1
What is the definition or description of: avalide?

What is the definition or description of: avalide?

Blood pressure med: Avalide is a blood pressure medication that is a combination of Avapro which is in the arb class and hydrochlorithiazide which is a diuretic. ...Read more

See 1 more doctor answer
Dr. Ki-Hon Lin
3 doctors shared insights

Avalide (Definition)

Avalide is a blood pressure medication that is a combination of Avapro which is in the arb class and hydrochlorithiazide ...Read more


2

2
Please describe the medication: avalide?

Please describe the medication: avalide?

Blood pressure med: Treats high blood pressure. This medicine is a combination of an angiotensin receptor blocker (arb) and a diuretic (water pill). ...Read more

3

3
What to do if I have hypertension and take avalide which is part diuretic?

What to do if I have hypertension and take avalide which is part diuretic?

Hypertension: Avalide contains same blood pressure medication (Irbesartan) as in Avapro plus weak diuretic (water pill), Hydrochlorothiazide (HCTZ). HCTZ may lower potassium while Irbesartan may increase potassium, thus canceling out each other's potential side effect. Monitor your blood pressure at home (after resting/keeping still) at least 5 minutes) and bring in BP cuff for calibration. Go see ur family doc ...Read more

4

4
My insurance will only pay for diovan, yet the doctor prescribed avalide. What is the difference?

My insurance will only pay for diovan, yet the doctor prescribed avalide. What is the difference?

The price.: Avalide and Diovan are similar drugs from the same class called "angiotensin receptor blockers"; the only real difference is the price (Avalide is more expensive). Ask your doctor if there is a reason that he/she prescribed Avalide instead of diovan, and if so, does it justify the higher price? ...Read more

5

5
Will avalide cause you to have muscle cramps ?

Will avalide cause you to have muscle cramps ?

Possibly: Almost any medicine can cause almost any side effect. Although muscle pain is a reported side effect of avilide, muscle cramps are not reported in the literature. ...Read more

6

6
Im afaid of flying! is there anything I can take for my up coming trip?

Im afaid of flying! is there anything I can take for my up coming trip?

Fear of Flying: A comprehensive course designed by a former airline pilot and clinical therapist can be found at http://www.Fearofflying.Com. As for pharmacologic treatment, short-acting benzodiazepines such as xanax, ativan, and valium are helpful, but only provide temporary relief. Limited temporary symptom relief can also be achieved with non-habit-forming drugs such as vistaril, benadryl, and beta-blockers. ...Read more

See 2 more doctor answers
7

7
I am not coming down with anything, and this was someone i met at a party. It's just something i usually don't do so i feel worried/stupid.

I am not coming down with anything, and this was someone i met at a party.  It's just something i usually don't do so i feel worried/stupid.

Try again...: Part of your question seems to be missing. Healthtap only permits dialogue between patient ; physician through personal conversations. If you were engaged with a healthtap provider, use that vehicle for ongoing give ; take. If not so inclined, please provide the rest of us some background information so we can better assist you. Not even sure you've asked a question yet... ...Read more

9

9
The exam is coming and sometimes I feel unhappy with no reasons!I am worried that this would lower my marks.What should I do?Thanks!

The exam is coming and sometimes I feel unhappy with no reasons!I am worried that this would lower my marks.What should I do?Thanks!

Worrying that the: exam would lower your marks IS a good reason to worry. This sounds like test-taking anxiety, which is VERY, very common in all walks of life, not just school. Over-rehearsal of the information being tested seems to be one of the best ways to lower this kind of tension, but if it does not subside post-test, you might have a bigger version of anxiety that needs TX. If so, see a psychologist. ...Read more

10

10
Lithium have been off lithium for 19years, feeling manía coming on and self medicating should I go back on it?

Lithium have been off lithium for 19years, feeling manía coming on and self medicating should I go back on it?

See psychiatrist!: If you're off your mood stabilizer, feel mania coming on, and have been "self medicating, " please see a psychiatrist as soon as possible! while lithium may have helped you before, there are newer medications now -- and your condition may now be more complex with the "self medicating." please don't wait for your symptoms to get worse! ...Read more